Per citar aquest document:
Reversibility in the diffeomorphism group of the real line
O’Farrell, Anthony G. (National Univeristy of Ireland Maynooth. Department of Mathematics)
Short, Ian (Centre for Mathematical Sciences (Gran Bretanya). Department of Pure Mathematics and Mathematical Statistics)

Data: 2009
Resum: An element of a group is said to be reversible if it is conjugate to its inverse. We characterise the reversible elements in the group of diffeomorphisms of the real line, and in the subgroup of order preserving diffeomorphisms.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Diffeomorphism ; Reversible ; Involution ; Conjugacy
Publicat a: Publicacions Matemàtiques, V. 53 n. 2 (2009) p. 401-415, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_53209_05
DOI: 10.5565/140683

15 p, 144.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2017-10-22

   Favorit i Compartir